# SDR DALA2019010800126

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 79,998 hours, 36,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 WHILE PREFROMING WORK CARD FOUND L1 HANDLE MOUNT CRACKED AND BROKEN. CORRECTIVE ACTION: REMOVED DOOR 1L HANDLE HUB ASSY. REPLACED PER AMM 52-11 CHECKS OK. (5069984)
